Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Severe headache, cough, fever and sore throat after travelling. Feeling drowsy on taking Cheston cold. Need alternate medication

Hi, I just returned to Canada from a business trip to France. I have sever headache , cough and light fever . Something hit me on the day I was back as I got soar throat and then other symptoms. I took Cheston Cold which made things worse. I was drowsy for almost 24 hours. What in this tablet can cause it and can you recommend some remedies? If I go to my family doctor very low chance of any prescription. Thank you, Suhas
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Cheston cold has cetrizine which is causing you sedation. you should take half dosage of cetrizine along with warm saline gargles and throat rest.
Steam inhalation will also help you.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Neuro-Psychiatrist and Sexologist
Answered: Wed, 18 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor